I've been taking 400 mg of tramadol for 6 days... will i get any w/d symptom if I stop abruptly??
Hi, i realise it has been a couple of days since you posted this question, so i am not sure of your current position? However i would advise you please not to quit this medication 'cold turkey'. Although you have only been taking Tramadol for a very short time, you are on a high dose and you very likely will experience unpleasant withdrawal symptoms. Please follow a tapering guide. Your doctor might be your best option for information about how to do this...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 15 Mar 2011 • 2 answers
I've been taking 300-400 mg tramadol a day for 7 or 8 years. I have scoliosis and 2 bulging discs in
Posted 30 Jan 2013 • 1 answer
Posted 4 Oct 2013 • 3 answers
Posted 29 Nov 2015 • 5 answers